MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft fracture occurred.The target lesion was located in the left anterior descending artery.A 3.0mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, during procedure, the balloon delivery shaft was fractured.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.
 
Event or Problem Description
It was reported that shaft fracture occurred.The target lesion was located in the left anterior descending artery.A 3.0mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, during procedure, the balloon delivery shaft was fractured.The procedure was completed with another of same device.There were no patient complications reported and the patient was stable.It was further reported that the target lesion was 70% stenosed and the left anterior descending artery was mildly tortuous and moderately calcified.The fracture occurred in the middle of the shaft and the device was simply removed as a whole all together.
 
Additional Manufacturer Narrative
D4 expiration date, d4 lot number, and h4 device manufacture date: corrected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was a kink 105.4cm distal from the strain relief.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10655303
Report Number2134265-2020-13512
Device Sequence Number14239399
Product Code LOX
UDI-Device Identifier08714729392781
UDI-Public08714729392781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2023
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0025036218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer10/09/2020
11/09/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date10/28/2020
11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient Weight74